# SDR SWAA2021061477943

- Difficulty date: May 27, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344JB HAS CRACKED FASTENER HOLE. ; / REPLACED PANEL 344JB.; REPLACED PANEL 344JB; PANEL WILL BE INSTALLED ON CUSTOMER CARD NUMBER TTG8Q004T9HE.; VERIFIED REPLACED PANEL 344JB; PANEL WILL BE INSTALLED ON CUSTOMER CARD NUMBER TTG8Q004T9HE.
